# SDR AALA200802457A

- Difficulty date: November 2, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 40,652 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRT - EMERGENCY LIGHT LENS AT FIRST CLASS CLOSET DOOR MISSING.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT FIRST CLASS CLOSET DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
